Spline approximation, and functions of bounded variation
Doklady Akademii Nauk, Tome 215 (1974) no. 3, pp. 511-513
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1974_215_3_a2,
author = {Yu. A. Brudnyi},
title = {Spline approximation, and functions of bounded variation},
journal = {Doklady Akademii Nauk},
pages = {511--513},
year = {1974},
volume = {215},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1974_215_3_a2/}
}
Yu. A. Brudnyi. Spline approximation, and functions of bounded variation. Doklady Akademii Nauk, Tome 215 (1974) no. 3, pp. 511-513. http://geodesic.mathdoc.fr/item/DAN_1974_215_3_a2/